# SDR CA150630001

- Difficulty date: June 23, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229868001
- Condition: Failed
- Location: Yaw Dampener
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLYING THRU AT APPROX FLIGHT LEVEL 190 YAW DAMP 2 KICKED OFF LINE & WOULD NOT RESET.  RUDDER OSCILLATION WAS ALSO REPORTED.  ACFT WAS PRE SB 601R-22-017A, SB 601R-22-017A PERFORMED & YAW DAMPER ACTUATOR REPLACED.
